# SDR ASAA2020031632422

- Difficulty date: March 12, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 31,631 hours, 9,023 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 15618
- Condition: Failed
- Location: Ram Air Inlet
- Part time: 18,167 hours, 5,300 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EXACT SAME REPEAT WRITE UP ON RIGHT PACK LIGHT. PER QRH CLOSED ISOLATION VALVE, TURNED OFF RIGHT PACK. GROUNDED - YES. CONFIRMED FAULT, NO. 2 PACK/ZONE TEMP CONTROLLER BITE SHOWS HARD FAIL R/H RAM AIR INLET ACTUATOR FAIL.  NO. 1 CONTROLLER SHOWS NO FAULTS. REMOVED & REPLACED R/H RAM AIR INLET ACTUATOR REF B737-800 AMM 21-51-21. ALSO, REMOVED & REPLACED TCV 2 (V141) AS PRECAUTIONARY REF AMM 21-51-10. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE TEST REF AMM 21-61-00-700-806-002.
